The Face Feels Hot After Using Whitening Cream?

Illustration of The Face Feels Hot After Using Whitening Cream?
Illustration: The Face Feels Hot After Using Whitening Cream? usercontent1.hubstatic.com

Permission to ask .. I only used Vitaquin for 2 days when I used this product, it felt a bit hot on my cheeks, which are flickering or zits … is this part of the mismatch of drugs on my face ?? what is the way the medicine works ?? Please respond … thank you

1 Answer:

Greetings HealthReplies.com,


Thank you for asking at HealthReplies.com.


the product you are using is not an over-the-counter drug that can be bought over the counter without a prescription from a doctor and without definite medical indications, but in some countries the drug is sold on an OTC with a lower concentration. This drug is a topical or topical medication used for indications:


1. Skin pigmentation disorders


2. scar tissue


3. melasma


4. complaints of residual inflammation of the skin from psoriasis or allergic diseases or other skin disorders


Side effects that can be found during the use of this drug are:


1. The feeling of burning skin


2. redness of the skin


3. dry skin


4. Allergy or skin irritation


5. ochronosis or skin discoloration becomes darker or black


Because this medicine is a strong medicine and must be prescribed by a doctor, you should not use this medicine without direct supervision from your doctor.


Related to complaints of redness and pimples, the possibility of complaints that you feel can be caused by side effects from the drugs you are using and / or the appearance of acne can also be triggered by other conditions, either due to stress, the use of chemical drugs or skin care, or because of hormonal changes . So that if these side effects become more and more disturbing, you should stop this product and immediately go to a dermatologist to help check your complaint, establish a diagnosis and find out the right treatment for you, so that you can help with the recovery of this complaint.


After you stop this product, you can continue the skin treatment that your doctor has recommended, and can also be given cold compresses on painful areas or complaints such as sunburn.


Thus the info we can convey.

: by

Related Question

The Cause Of Trust Is Too Big?

The Cause Of Trust Is Too Big?

(1 year ago)

I have a boyfriend, but I feel that if a boyfriend is a manipulator or often says that makes me believe but in reality it is inversely proportional, is it a mental illness or what?...

Difficulty Breathing, Easy Fatigue, Palpitations And Anxiety?

Difficulty Breathing, Easy Fatigue, Palpitations And Anxiety?

(1 year ago)

Hello, I want it, I don’t have headaches, throat, runny nose, cough, but only when breathing and walk easily tired accompanied by palpitation and anxiety. My appetite is norm...

Fever, Flu, Cough, Headache And Cold Sweats?

Fever, Flu, Cough, Headache And Cold Sweats?

(1 year ago)

Haloo, I was 21 years old before I had a fever about 4 doses along with cough and headaches, but today I was better so I decided to take a shower but after taking a shower my body ...

Leave a Reply

Your email address will not be published. Required fields are marked *